# SDR QXEA2020092100289

- Difficulty date: September 19, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 18,357 hours, 19,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Detached
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LUMINESCENT STRIP IN FRONT OF 2D+E PEELING OFF.  REMOVED FROM SERVICE.  RE-SECURED LUMINESCENT TAPE IN FRONT OF 2D+E.  NO OTHER DEFECTS.  RETURNED TO SERVICE.
